# SDR DALA2019040532223

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 66,050 hours, 24,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN DOOR L4 AND R4 MISSING 1 EACH DOOR STOP PLATE. INSTALLED DOOR STOP PLATES IAW B757 AMM 52-11-00.
